# SDR MALA010766

- Difficulty date: October 25, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Part number: 44730501
- Part serial: 6248467
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3172, RT ENGINE INTAKE LIP ACCUMULATED SIGNIFICANT ICE WITH ALL ENGINE ANTI-ICE SYSTEMS WORKING OK.  MAINTENANCE CONDUCTED OPERATIONAL CHECK IAW SF340 MM CHAP 30.  ALL CHECKS GOOD, INSTALLED SERVICEABLE DE-ICE CONTROL MODULE P/N 44730-501, S/N ON 6248467, S/N OFF AO0482.  RE-INSTALLED PANELS 465BR & 465AE.  ALL CHECK GOOD REPAIRED WIRING.
